Alert archive / Colorado / Tornado Warnings in 2014

Tornado Warning 76, NWS Denver/Boulder, CO

June 23, 2014Adams County, Denver County, Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 23, 2014, 6:17 PM MDT for Adams County, Denver County, Weld County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 6:17 PM MDT (00:17 UTC)
Expired
Jun 23, 2014, 6:45 PM MDT
In force
28 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Adams County, CO, Denver County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 21 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WFUS55 KBOU 240017
TORBOU
COC001-031-123-240045-
/O.NEW.KBOU.TO.W.0076.140624T0017Z-140624T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
617 PM MDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...
  EAST CENTRAL DENVER COUNTY IN NORTHEAST COLORADO...
  NORTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO...

* UNTIL 645 PM MDT
    
* AT 617 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DENVER INTERNATIONAL AIRPORT...OR 16 MILES
  NORTHEAST OF DENVER...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...BRIGHTON...DENVER
  INTERNATIONAL AIRPORT...FORT LUPTON...LOCHBUIE...HUDSON...D.I.A.
  TERMINAL AND CONCOURSES AND BARR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3982 10482 4008 10481 4010 10452 3982 10454
TIME...MOT...LOC 0017Z 232DEG 18KT 3990 10474 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RPK
2 follow-up statements
204 
WWUS55 KBOU 240027
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
627 PM MDT MON JUN 23 2014

COC001-031-123-240045-
/O.CON.KBOU.TO.W.0076.000000T0000Z-140624T0045Z/
WELD CO-DENVER CO-ADAMS CO-
627 PM MDT MON JUN 23 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHWESTERN WELD...EAST CENTRAL DENVER AND NORTHWESTERN ADAMS
COUNTIES...
    
AT 627 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BARR LAKE...OR 19 MILES NORTHEAST OF DENVER...MOVING
NORTHEAST AT 10 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...BRIGHTON...DENVER
INTERNATIONAL AIRPORT...FORT LUPTON...LOCHBUIE...HUDSON...D.I.A.
TERMINAL AND CONCOURSES AND BARR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3982 10482 4008 10481 4010 10452 3982 10454
TIME...MOT...LOC 0027Z 222DEG 10KT 3995 10472 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RPK
551 
WWUS55 KBOU 240039
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
639 PM MDT MON JUN 23 2014

COC001-031-123-240049-
/O.EXP.KBOU.TO.W.0076.000000T0000Z-140624T0045Z/
WELD CO-DENVER CO-ADAMS CO-
639 PM MDT MON JUN 23 2014

...THE TORNADO WARNING FOR SOUTHWESTERN WELD...EAST CENTRAL DENVER
AND NORTHWESTERN ADAMS COUNTIES WILL EXPIRE AT 645 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY AFTERNOON FOR NORTHEAST COLORADO.

LAT...LON 3982 10482 4008 10481 4010 10452 3982 10454
TIME...MOT...LOC 0038Z 232DEG 18KT 3995 10472 

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:34 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 23, 3:34 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
334 PM MDT MON JUN 23 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 145 PM MDT MON JUN 23 2014

INITIAL CONVECTION HAS REMAINED OVER SOUTHERN PORTIONS OF
CWA...MAINLY PARK AND JEFFERSON COUNTIES AND STRONGEST ACTIVITY OF
TELLER AND A EL PASO COUNTIES. THESE STORMS HAVE SENT AN OUTFLOW
BOUNDARY NORTHWARD OVER DOUGLAS COUNTY. EXPECT SOME BOUNDARY
INTERACTION AS THIS INTERACTS WITH PREEXISTENT DENVER CYCLONE AND
COVERGENT BOUNDARY ACROSS NORTHWEST ELBERT AND CENTRAL ARAPAHOE
COUNTIES. FURTHER NORTH...STILL A CAPPED ENVIRONMENT AROUND 700MB
WITH CONVECTIVE TEMPERATURE AROUND 81 DEGREES NEEDED TO POP OFF
STORMS GIVEN LATEST ACARS SOUNDINGS WITH CAPES AROUND 1000J/KG.
PLATTEVILLE PROFILER DID SHOW INCREASING WINDS AT MID LEVELS WITH
30-40KT NEAR 500MB. IN ADDITION THERE IS A WEAK UPPER LEVEL
DISTURBANCE OVER IDAH WHICH WILL BRUSH COLORADO OVERNIGHT. SHORT
RANGE MODELS SHOWING LATE NIGHT CONVECTION REMAINING OVER FAR NE
COLORADO THRU MUCH OF NIGHT.

LOOKS LIKE A SIMILAR SETUP FOR TUESDAY WITH AMPLE MOISTURE AND
SHEAR FOR ANOTHER ROUND OF THUNDERSTORMS...SOME BECOMING SEVERE IN
THE AFTERNOON. MAY BE ANOTHER "LATER SHOW" ESPECIALLY GIVEN
EXITING STORMS EARLY TUESDAY MORNING WITH WORKED OVER AIRMASS AND
SOME SUBSIDENCE OVER THE FAR EAST PLAINS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 333 PM MDT MON JUN 23 2014

THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE AREA TUESDAY EVENING
MAINLY ACROSS THE PLAINS...SHIFTING EAST OF THE AREA AROUND
MIDNIGHT THOUGH SOME SOME STORMS MAY LINGER OVERNIGHT ACROSS THE
FAR EASTERN PLAINS. CAPES EXPECTED TO BE IN THE 1000-1500 J/KG
RANGE...HIGHEST ALONG THE PALMER DIVIDE. FAIRLY DECENT SHEAR TO
PERSIST...SO SOME SEVERE STORMS POSSIBLE DURING THE EVENING WITH
LARGE HAIL. AIRMASS TO REMAIN FAIRLY MOIST WITH PRECIPITABLE WATER
VALUES RANGING FROM AROUND 0.70 INCHES ALONG THE FOOTHILLS TO
AROUND AN INCH FAR EASTERN PLAINS. STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAIN ALONG THE FOOTHILLS AND ACROSS THE PLAINS.
WITH STORM MOTION OF AROUND 10 KT...THE THREAT EXISTS FOR
LOCALIZED FLASH FLOODING. ON WEDNESDAY...UPPER RIDGE WILL SHIFT
OVER COLORADO WITH WESTERLY FLOW ALOFT. AIRMASS SLIGHTLY WARMER
WITH DRIER AIR BEGINNING TO ADVECT INTO THE AREA FROM THE WEST
PRECIPITABLE WATER VALUES LOOK TO LOWER TO AROUND 0.60 ALONG THE
FOOTHILLS. TEMPERATURES TO WARM INTO THE LOWER AND MIDDLE 80S
ACROSS THE PLAINS. STILL A FAIRLY MOIST AIRMASS EAST OF THE URBAN
CORRIDOR WITH VALUES APPROACHING AN INCH FAR EASTERN PLAINS. BEST
CAPE TO BE EAST OF THE URBAN CORRIDOR WITH READINGS AROUND
1500-2000 J/KG. STILL APPEARS THE MAIN FOCUS FOR THUNDERSTORMS TO
BE EAST OF THE URBAN CORRIDOR WHERE A DRY LINE COULD DEVELOP. WILL
KEEP THE HIGHER POPS THERE. ENOUGH SHEAR FOR A FEW SEVERE
THUNDERSTORMS WITH LARGE HAIL THE MAIN THREAT. THERE IS ALSO THE
POTENTIAL FOR THE STORMS TO PRODUCE BRIEF HEAVY RAINFALL...BUT
STORM MOTION OF AROUND 15 KTS SHOULD HELP KEEP STORMS MOVING ALONG
AND LOWERING THE THREAT OF FLASH FLOODING. MOST OF THE STORMS
EXPECTED TO MOVE EAST OF THE AREA BY MIDNIGHT...THOUGH A FEW
STORMS COULD LINGER OVERNIGHT FAR EASTERN PLAINS. UPPER LEVEL
RIDGE SHIFTS EAST THURSDAY WITH UPPER TROUGH MOVING INTO GREAT
BASIN. FLOW ALOFT BECOMES WEST SOUTHWEST WITH RIDGE AXIS OVER
EASTERN COLORADO. AIRMASS TO BECOME DRIER WITH PRECIPITABLE WATER
VALUES RANGING FROM AROUND 0.50 INCHES ALONG THE FOOTHILLS TO
CLOSE TO AN INCH NEAR THE EASTERN COLORADO BORDER. DRY LINE MAY
END UP FROM FORT MORGAN TO LIMON. BOTH THE GFS AND NAM12 SOUNDINGS
SHOW CAPE VALUES AROUND 2000 J/KG FAR EASTERN CORNER DURING THE
AFTERNOON. ENOUGH SHEAR FOR A SLIGHT CHANCE OF SEVERE STORMS FAR
NORTHEAST PLAINS...GENERALLY EAST OF A STERLING LIMON LINE. WILL
KEEP THE HIGHER POPS FAR EASTERN PLAINS. ON FRIDAY...UPPER TROUGH
MOVES INTO THE GREAT BASIN WITH SOUTHWEST FLOW ALOFT ACROSS
COLORADO. AIRMASS DRIER BUT ENOUGH MOISTURE AND INSTABILITY FOR A
SLIGHT CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING.
BEST CHANCE TO BE OVER THE FAR NORTHEAST PLAINS. HIGHS FRIDAY LOOK
TO BE IN THE UPPER 80S ACROSS NORTHEAST COLORADO.

FOR THE LATER DAYS SATURDAY THROUGH MONDAY...WESTERLY FLOW ALOFT
TO PREVAIL AS UPPER TROUGH MOVES ACROSS WYOMING. MAIN MID LEVEL QG
ASCENT TO BE NORTH OF COLORADO. ENOUGH MOISTURE AND LIFT FOR A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING...MAINLY
ACROSS THE MOUNTAINS. HIGHS TO WARM TO AROUND 90 DEGREES ACROSS
THE PLAINS.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 333 PM MDT MON JUN 23 2014

DENVER CYCLONE AND CONVERGENCE ZONE WELL ESTABLISHED OVER FAR
NORTHWEST ELBERT AND CENTRAL ARAPAHOE COUNTIES RESULTING IN NORTH
AND NORTHEAST WINDS AT LOCAL TERMINALS. AIRMASS STILL CAPPED BUT
WITH BOUNDARY INTERACTION EXPECTED TO START STORMS BETWEEN 21-22Z.
MOST OF THE STORMS SHOULD MOVE OUT OF THE AREA AFTER 01Z. SIMILAR
SET UP ON TUESDAY EXPECTED WITH ANOTHER ROUND OF STORMS.

&&

.HYDROLOGY...
ISSUED AT 333 PM MDT MON JUN 23 2014

PRECIPITABLE WATER VALUES RUNNING AROUND .75" OF AN INCH SIMILAR
TO YESTERDAY. GIVEN MODERATE NORTHWEST FLOW ALOFT EXPECT STORMS
TO STILL BE MOVING AT 10-15KT ON AVERAGE. STILL ENOUGH AMPLE
MOISTURE AND INSTABILITY FOR HEAVY RAIN AND POSSIBLE MINOR
FLOODING WITH STRONGER STORMS. STORM MOTION TO BE SLIGHTLY LESS
TUESDAY WITH LITTLE CHANGE IN PRECIPITABLE WATER VALUES. THREAT
FOR FLASH FLOODING TO INCREASE A BIT AS A RESULT. SLIGHTLY DRIER
CONDITIONS EXPECTED WEDNESDAY AND THURSDAY WITH INCREASING STORM
MOTION. BRIEF HEAVY RAIN STILL POSSIBLE WITH SOME OF THE STORMS
WEDNESDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...D-L
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN
Hazardous weather outlook, Jun 23, 10:53 AM MDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1053 AM MDT MON JUN 23 2014

COZ030>051-241700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1053 AM MDT MON JUN 23 2014

...SEVERE STORMS POSSIBLE OVER THE NORTHEAST PLAINS OF COLORADO
TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER
THE EASTERN PLAINS. SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF
THE MOUNTAINS AND SPREAD OVER THE PLAINS THIS AFTERNOON. SOME OF
THE STORMS WILL BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL.

A CONVERGENT BOUNDARY HAS ALSO DEVELOPED FROM EASTERN DOUGLAS
COUNTY AND EXTENDING NORTHEAST THROUGH CENTRAL ARAPAHOE AND ADAMS
COUNTIES. INITIAL STORMS AND BRIEF NON SUPERCELL TORNADOS COULD
DEVELOP ALONG THIS BOUNDARY EARLY THIS AFTERNOON. WHILE SEVERE
WEATHER COULD OCCUR ANYWHERE EAST OF THE MOUNTAINS...THE THREAT
WILL BE GREATEST EAST OF A LINE FROM GREELEY TO PARKER.

HEAVY RAINFALL IS EXPECTED FROM SOME OF THE STORMS. THE GREATEST
THREAT OF HEAVY RAIN IS OVER THE EASTERN PORTION OF THE PLAINS
THIS EVENING. IN THAT AREA THERE IS SOME THREAT OF FLASH FLOODING
AS STORMS MAY PERSIST IN THE SAME AREA FOR MORE THAN AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE SUFFICIENT MOISTURE IN THE ATMOSPHERE FOR A CHANCE
OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH
THURSDAY...WITH MOST OF THE ACTIVITY EAST OF THE CONTINENTAL
DIVIDE. A FEW OF THE STORMS ACROSS THE NORTHEAST PLAINS COULD
BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. THERE IS
ALSO A THREAT OF FLASH FLOODING ON TUESDAY. FOR FRIDAY THROUGH
SUNDAY...MOISTURE WILL DECREASE FROM WEST TO EAST...WITH ONLY A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM.

In the hours before

Local storm report, Jun 23, 5:37 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
537 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 WNW CARR              40.92N 104.92W
06/23/2014  M1.50 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld34 min
Jun 23, 6:12 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld33 min
Jun 23, 6:27 PM MDTSevere Thunderstorm WarningBOUMorgan33 min
Jun 23, 6:33 PM MDTSevere Thunderstorm WarningBOUWashington27 min
Jun 23, 7:52 PM MDTAreal Flood AdvisoryBOUMorgan83 min
Jun 23, 8:08 PM MDTAreal Flood AdvisoryBOUWashington97 min
Jun 23, 8:10 PM MDTSevere Thunderstorm WarningBOULogan, Washington35 min
Jun 24, 12:17 AM MDTAreal Flood AdvisoryBOUMorgan118 min
Jun 24, 1:44 AM MDTAreal Flood AdvisoryBOUWashington2 hr
Jun 24, 3:53 PM MDTSevere Thunderstorm WarningBOUElbert24 min

Nearby

Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.